MathSciNet Relay Station
MathSciNet bibliographic data
MR1747093 32J15 (32E10)
Nemirovskiĭ, S. Yu. Stein domains with Levi-plane boundaries on compact complex surfaces. (Russian) Mat. Zametki 66 (1999), no. 4, 632--635; translation in Math. Notes 66 (1999), no. 3-4, 522–525 (2000)
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement